PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Odd parts of tame kernels of dihedral extensions

Volume 156 / 2012

Haiyan Zhou Acta Arithmetica 156 (2012), 341-349 MSC: 11R70, 12F10. DOI: 10.4064/aa156-4-3

Authors

  • Haiyan ZhouSchool of Mathematical Sciences
    Nanjing Normal University
    Nanjing, 210023
    P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image